# SDR ARWA20030207

- Difficulty date: February 16, 2003
- Submitted: February 17, 2003
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: C
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR SELECTED DOWN, HAD BOTH RED DOORS NOT LATCHED AND GEAR NOT LATCHED LIGHTS WITH NO GREEN LEFT LANDING GEAR LIGHT.  REMOVED AND REPLACED LT SENSOR OF MAIN GEAR ALL POSITION & WARNING LIGHTS WORK NORMAL IAW MM 32-60-0.
